# SDR DXTA2011050204568

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 3,928 hours, 3,170 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Heading
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 430 ON A SOUTHERLY HEADING, HEADINGS WERE OFF 7 TO 8 DEGREES.  WHEN WE TURNED EAST, HEADINGS WERE IN SYNC AND STAYED WITHIN 1 DEGREE.  PERFORMED COMPASS SWING AND FOUND THAT THE HEADINGS WERE OFF NO MORE THAN 3 DEG. NOTED THAT THE SLAVE INDICATOR ON THE RT SIDE NEVER RETURNED TO CENTER REGUARDLES OF THE DIRECTION OF THE SWING.  CHECKED PANELS FOR IMPROPER HARDWARE.  HARDWARE WAS NON MAGNETIC GAINED ACCESS TO THE RT FLUX VALVE.  NO DEFECTS NOTED.  PLACED FLUX VALVE O/O C2C REMOVED RT FLUX VALVE INSTALLED SUPPLIED UNIT IAW MM 34-21-05 INDEXED FLUX VALVE.   COMPASS ADJUSTED TO NR 1 AND 2 HEADINGS ARE WITHIN 2 DEGRESS OF HEADING AND EACH OTHER.  CLOSED RT FLUX VALVE COVER AND COPILOTS SIDE PANEL.
